Your Centre for New Zealand News

Join the Newsletter

Study: Increased Incidence of tinnitus and vertigo post COVID vaccination

Summarised by Centrist

Australian researchers found an increased likelihood of tinnitus and vertigo after COVID vaccinations according to a new study. Although not yet peer-reviewed, researchers identified safety signals, particularly with Moderna or Pfizer for vertigo and Moderna, Pfizer, or AstraZeneca for tinnitus.

Over 65,400 GP visits in Victoria and New South Wales for audiovestibular issues were recorded, with a notable increase within 42 days post-vaccination. However, there was no increase in visits for hearing loss. The study also noted more audiovestibular issues after AstraZeneca vaccination compared to mRNA vaccines. 

The study used a self-controlled case series method and suggested that age-related factors could contribute to the higher incidence of vertigo with AstraZeneca. The researchers also acknowledged limitations in not capturing data from healthcare settings outside of general practices.

Read more over at Epoch Times

Enjoyed this story? Share it around.​

Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments

Read More

NEWS STORIES

Sign up for our free newsletter

Receive curated lists of news links and easy-to-digest summaries from independent, alternative and mainstream media about issues affect New Zealanders.

Sign up for our free newsletter

Receive curated lists of news summaries from independent, alternative and mainstream media about issues affecting New Zealanders.

You’ll also receive our NZ News Essentials newsletter. You can unsubscribe from either at any time.